# SDR ALG2003F00086

- Difficulty date: August 30, 2003
- Submitted: October 8, 2003
- Operation: Air carrier
- Aircraft: N1078N
- Make and model: Bell 206L-1
- Aircraft serial: 45389
- Engine: Allsn 250C28B
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 200SGL111Q
- Part serial: 1730
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COMING TO A HOVER FOR TAKE OFF.  N2 DROOPED TO 94 PERCENT AT 50 PERCENT TORQUE AND STAYED THERE FOR 15 SECONDS.  ABLE TO RECOVER BY BEEPING.  BEFORE HOVER, N2 WAS STABILIZED AT 100 PERCENT.  MAINTENANCE REPLACED STARTER GENERATOR.
